SAFAKNA TURKEY – prof. Dr. Vedat Göral has made important statements about the use of aspirin in coronavirus patients. prof. Dr. According to Göral, in some cases, complications of the coronavirus were manifested by an immune dysregulation syndrome accompanied by cytokine storms.
Severe inflammation in these patients is known to trigger the clotting mechanism and cause blood clots to form. On the other hand, coronavirus has been found to cause inflammation in vascular endothelial cells and cause endothelial damage. Damage to the vessel endoleth can cause inflammation and, ultimately, small thromboses, i.e. clots. It is known that some of the deaths were after this coagulation.
Aspirin, with its anti-inflammatory and anticoagulant properties, may protect against a serious coronavirus infection. Today, aspirin is also widely used for atherosclerosis, that is, blockage of the arteries. Aspirin stimulates fibrinolysis and changes the structure of the thrombus. For this reason, aspirin is also recommended for patients with and after coronavirus due to its anticoagulant and thrombogenic effects.
SHOULD STAY AFTER 3-6 MONTHS
Claiming that aspirin is safe, inexpensive, widely available and well tolerated, Prof. Dr. Geral continued:
Aspirin use is significantly associated with a reduced risk of death in patients with COVID-19. In patients with Covid-19, aspirin use has been reported to reduce mortality in some patients. However, due to limited research, the effect of aspirin on the incidence of thrombosis and bleeding in patients with coronavirus has not been clearly explained. Even if the patient is recovering from the coronavirus, aspirin is currently recommended for some people. Aspirin should be used especially in people with leg varicose veins, smokers, obese people, sedentary people, people with a family history of blood clots, people with clotting disorders, Covid-19 and later. However, it should be discontinued after a maximum of 3-6 months. If aspirin is taken for a long time, it can cause gastritis, ulcers, and stomach bleeding in the stomach. For this reason, aspirin should be taken on a full stomach, and a stomach protector should be used for stomach complaints. Ulcers, gastritis, and bleeding in the stomach may occur in some people after coronavirus due to the use of aspirin. For this reason, you should definitely talk to your doctor and discuss the next steps with him.
- Gold gram warning from Islam Memish!
- Huge leap in car sales contract
- A new era in MHRS appointments!
- Emergency statement by ECB President Lagarde on the dollar and the euro
- Prices go up again before the holidays! – Last Minute Türkiye and world news
- Increasing consumption of alcohol and cigarettes – Last Minute Turkey and world news
- The most useful plant in the world – Last Minute Turkey and world news
- Pre-election currency order from the Central Bank
- Gas prices in the world are falling
- Civil servants will receive a 45 percent bonus